# SDR SWAA2019091937071

- Difficulty date: September 18, 2019
- Submitted: September 19, 2019
- Operation: Air carrier
- Aircraft: N8615E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36933
- Aircraft time: 21,128 hours, 9,203 cycles
- System (JASC): 5240 · Service Doors
- Part: Panel
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR LOWER WEB PANEL CRACKED.  R&R LOWER DOOR WEB PANEL REF SIP.
